Post
liquidamber liquidamber 51-55, F 7 Answers Mar 16, 2011

Your Response

Cancel

Sometimes people are allergic to, or intolerant of different antibiotics. Allergies to antibiotics usually include itching hives. Intolerance may include gastrointestinal upsets, swelling, mild rash, and so forth.<br />
Your body perceives the antibiotic as an alien invader, and launches an all out attempt to eject it. Silly body.

Best Answer

We are all constructed differenly and anything including drugs that are foreign to our bodies will interfere if the body rejects them. It could be food, clothes, environment, and other. Your body will react if it feels that the body is being invaded. The repercussions are severe so, go to your doctor, emergency room, or get help if you react to a antibiotic drug. Some people react faster then others, again has to do with their genes and body.

Best Answer

If you're referring to the digestive changes (diarrhea) from having the friendly bacteria killed in your intestines by the antibiotics -- try eating yogurt and taking acidophilus supplements.

Best Answer

got the dr, or er

Best Answer

It depends on the ABX and how long you have been tanking it. Always notify your MD of any adverse reactions as he or she will prescribe you a different type if needed.<br />
You may be allergic, notify your MD and they will run a test if you want to know for sure. If your reaction is small, it might just be an adverse reaction of the drug itself.

Best Answer

Stop taking it

Best Answer

Related Questions